# SDR CALA2024122701680

- Difficulty date: December 26, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 71,229 hours, 25,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, J
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHT WARNING ON IN AFT GALLEY NOT NORMALLY ON ATTENDANT PANEL EMERGENCY LIGHT SWITCH FOUND IN "ON" POSITION. SET SWITCH TO NORMAL "OFF" POSITION. EMERGENCY LIGHTS TEST OK. MINIMUM GROUND TIME 3 HRS ADEQUATE FOR CHARGING. REF AMM 33-51-00
